Counting curves in hyperbolic surfaces

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

Counting curves in hyperbolic surfaces. / Erlandsson, Viveca; Souto, Juan.

julkaisussa: GEOMETRIC AND FUNCTIONAL ANALYSIS, Vuosikerta 26, Nro 3, 2016, s. 729–777.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

Erlandsson, V & Souto, J 2016, 'Counting curves in hyperbolic surfaces', GEOMETRIC AND FUNCTIONAL ANALYSIS, Vuosikerta. 26, Nro 3, Sivut 729–777. https://doi.org/10.1007/s00039-016-0374-7

APA

Vancouver

Author

Erlandsson, Viveca ; Souto, Juan. / Counting curves in hyperbolic surfaces. Julkaisussa: GEOMETRIC AND FUNCTIONAL ANALYSIS. 2016 ; Vuosikerta 26, Nro 3. Sivut 729–777.

Bibtex - Lataa

@article{a6549146152c4106a9d54de32bb80678,
title = "Counting curves in hyperbolic surfaces",
abstract = "Let Σ be a hyperbolic surface. We study the set of curves on Σ of a given type, i.e. in the mapping class group orbit of some fixed but otherwise arbitrary γ0. For example, in the particular case that Σ is a once-punctured torus, we prove that the cardinality of the set of curves of type γ0 and of at most length L is asymptotic to L2 times a constant.",
author = "Viveca Erlandsson and Juan Souto",
year = "2016",
doi = "10.1007/s00039-016-0374-7",
language = "English",
volume = "26",
pages = "729–777",
journal = "GEOMETRIC AND FUNCTIONAL ANALYSIS",
issn = "1016-443X",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

RIS - Lataa

TY - JOUR

T1 - Counting curves in hyperbolic surfaces

AU - Erlandsson, Viveca

AU - Souto, Juan

PY - 2016

Y1 - 2016

N2 - Let Σ be a hyperbolic surface. We study the set of curves on Σ of a given type, i.e. in the mapping class group orbit of some fixed but otherwise arbitrary γ0. For example, in the particular case that Σ is a once-punctured torus, we prove that the cardinality of the set of curves of type γ0 and of at most length L is asymptotic to L2 times a constant.

AB - Let Σ be a hyperbolic surface. We study the set of curves on Σ of a given type, i.e. in the mapping class group orbit of some fixed but otherwise arbitrary γ0. For example, in the particular case that Σ is a once-punctured torus, we prove that the cardinality of the set of curves of type γ0 and of at most length L is asymptotic to L2 times a constant.

UR - http://www.scopus.com/inward/record.url?scp=84978539102&partnerID=8YFLogxK

U2 - 10.1007/s00039-016-0374-7

DO - 10.1007/s00039-016-0374-7

M3 - Article

AN - SCOPUS:84978539102

VL - 26

SP - 729

EP - 777

JO - GEOMETRIC AND FUNCTIONAL ANALYSIS

JF - GEOMETRIC AND FUNCTIONAL ANALYSIS

SN - 1016-443X

IS - 3

ER -

ID: 6749017